×

zbMATH — the first resource for mathematics

Nonoscillation theorems for a class of non-linear differential equations. (English) Zbl 0089.06902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643 – 647. · Zbl 0065.32001
[2] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. · Zbl 0051.28802
[3] Einar Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234 – 252. · Zbl 0031.35402
[4] Zeev Nehari, Oscillation criteria for second-order linear differential equations, Trans. Amer. Math. Soc. 85 (1957), 428 – 445. · Zbl 0078.07602
[5] Aurel Wintner, On the Laplace-Fourier transcendents occurring in mathematical physics, Amer. J. Math. 69 (1947), 87 – 98. · Zbl 0034.36701 · doi:10.2307/2371656 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.